Show simple item record

dc.contributor.authorQuitian, Jerson
dc.contributor.authorMora, Guillermo
dc.date.accessioned2020-07-13T21:46:35Z
dc.date.available2020-07-13T21:46:35Z
dc.identifier.issn0120-5633spa
dc.identifier.urihttp://hdl.handle.net/20.500.12495/3482
dc.descriptionLa disfunción sinusal por metoclopramida es una manifestación adversa poco común. La metoclopramida se usa ampliamente y las complicaciones cardiovasculares son raras. Se presenta un caso correspondiente a un evento adverso a la metoclopramida manifestado como reacción anafiláctica y disfunción sinusal.spa
dc.format.mimetypeapplication/pdfspa
dc.language.isospaspa
dc.publisherElsevierspa
dc.relation.ispartofseriesRevista Colombiana de Cardiología, 0120-5633, Vol. 21, No. 3, 2014 p. 174-178spa
dc.relation.urihttps://www.sciencedirect.com/science/article/pii/S012056331470275Xspa
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectParada cardiacaspa
dc.subjectTaquiarritmiasspa
dc.subjectArritmiasspa
dc.subjectSodiospa
dc.titleReacción anafiláctica y disfunción sinusal aguda asociada al uso de metoclopramidespa
dc.type.localArtículo de revista
dc.subject.keywordsCardiac arrestspa
dc.subject.keywordsTachyarrhythmiasspa
dc.subject.keywordsArrhythmiasspa
dc.subject.keywordsSodiumspa
dc.identifier.doihttps://doi.org/10.1016/S0120-5633(14)70275-Xspa
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.publisher.journalRevista Colombiana de Cardiologíaspa
dc.type.coarhttp://purl.org/coar/resource_type/c_6501
dc.type.driverinfo:eu-repo/semantics/article
dc.identifier.instnameinstname:Universidad El Bosque
dc.identifier.reponamereponame:Repositorio Institucional Universidad El Bosque
dc.identifier.repourlhttps://repositorio.unbosque.edu.co
dc.title.translatedAnaphylactic reaction and acute sinus node dysfunction associated with the use of metoclopramidespa
dc.description.abstractenglishSinus dysfunction due to metoclopramide is a rare adverse event. Metoclopramide is widely used and cardiovascular complications are rare. A case corresponding to an adverse event to metoclopramide manifested as anaphylactic reaction and sinus node dysfunction is presented.spa
dc.rights.accessrightshttp://purl.org/coar/access_right/c_abf2
dc.rights.accessrightsinfo:eu-repo/semantics/openAccess
dc.rights.accessrightsAcceso abiertospa
dc.date.issued2014


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 International
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International